Stop topical steroid abuse!

Monday, April 1, 2013

Sweet Nina is healed!

Nina Before and After Topical steroid addiction withdrawal


Here is a video of Nina in one of her worst flares Click here

Click here for some more videos of Nina's progress 
I would love to introduce our dear friend and fellow red skinner, Nina!  She is so beautiful on the inside and out and I am so lucky for having met her!!  I am so happy (and hopefully for Kline) because she is healed from topical steroid addiction!!!!  She used for a lot less time than Kline considering her age but it gives me hope that some day soon, Kline will be itch and rash free just like Nina!

Here is her story!!

"I'm nina, I'm about to turn 28- and for the past 9 months I have been through the hell that is topical steroid withdrawal. I was born with eczema and my parents were advised to use steroids sparingly when I was a toddler. My condition cleared until I was a teenager when it returned mainly on my hands. I would use a potent steroid ointment (betnovate) on and off. Then- 2 years ago, my condition flared and got worse and worse. I was advised to used super potent steroids (clobetasol) over my entire body. I did this for around 6 months. I was fully body red and burning. I then came across ITSAN and stopped steroids cold turkey. Attached is one of my before and after pictures."

We love you Nina and thank you for giving hope by telling your story!!!!
xoxo Loren and Kline xoxxoxoxo